# SDR ASAA2022050438349

- Difficulty date: May 4, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 62,185 hours, 24,972 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400111
- Part serial: UNK
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H S-STAB LOWER SKIN HAS A CRACK LOCATED BETWEEN STAB STA. 129.50 AND 138.70 APROX. 1.5" LONG. CRACK LOCATION HAS BEEN MARKED AND ENDS OF CRACK HAVE BEEN MARKED. GROUNDED - YES. REPAIRED THE L/H HORIZ STAB LOWER SKIN USING MAT .100 2024-T3 AND .071 2024-T3 PER B737-900 SRM 55-10-01-2R-11.REPAIR IS A CAT "B" AND HAS AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES PER B737-900 SRM 55-10-01-2R-11.5.
